# SDR AWXA9500114

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- System (JASC): 2140 · Heating System
- Part: Heat Exchanger
- Part number: 1828202
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1530 - DURING C7 INSPECTION, FOUND CRACK IN RT PACK BAY PRIMARY HEAT EXCHANGER AT LOWER FORWARD END ON WELD. REMOVED AND REPLACED RT HEAT EXCHANGER PER AWA TASK CARD R2C21004.  (Z)
